Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Irreducible congruences over $ {\rm GF}(2)$


Author: C. B. Hanneken
Journal: Trans. Amer. Math. Soc. 193 (1974), 291-301
MSC: Primary 12C05
DOI: https://doi.org/10.1090/S0002-9947-1974-0347782-4
MathSciNet review: 0347782
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In characterizing and determining the number of conjugate sets of irreducible congruences of degree m belonging to $ GF(p)$ relative to the group $ G(p)$ of linear fractional transformations with coefficients belonging to the same field, the case $ p = 2$ has been consistently excluded from considerations. In this paper we consider the special case $ p = 2$ and determine the number of conjugate sets of m-ic congruences belonging to $ GF(2)$ relative to $ G(2)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12C05

Retrieve articles in all journals with MSC: 12C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0347782-4
Keywords: Congruences, conjugate sets, transform of an m-ic congruence, conjugate under G, self-conjugate, mark of $ GF({p^k})$, irreducible and reducible congruences
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society